# SDR FDEA201311302913

- Difficulty date: November 30, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 63,573 hours, 15,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361197720000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 807 53-00 0008007 30NOV13 BQN CLOSE R FOUND FWD FUSELAGE FLOOR SUPPORT MEMBER BETWEEN C9 & C10, ONE FRAME LT 09 88 WITH SEVERAL CRACKS.  A536 11977200  ID WEB IAW SRM 53-11-15 PAGE 4 ITEM 475 PN  A53611977200 & ATTACHED FITTING ITEM 185 PN  A53610270220.  PART 01DEC13 16:35 MC1 RT ADDED MPN A5361197720000, CPN QTY 1 WEB MSN 1341240  PART 01DEC13  19:57 MC1 R ADDED MPN NSA343035, CPN QTY 1  XTRUSION MSN 1341264 ADDED MPN A5361119820610  QTY 1  FITTING MSN 1341288.  CRACK IN THE FLOOR BEAM STRUCTURE AFT OF FRAME 7 AT Y 790.  ITEM ADDRESS IAW EA 6-5310-T0304395, PART 1, ALL  STEPS OF PART 1 COMPLIED WITH.  C 0576372    OILS 02DEC13 13:10 BQN R OIL REFERENCE EA6-5310-T0304395  R & R DAMAGED SUPPORT MEMBERS  BETWEEN C7 & C10. IAW A310 SRM 51-72-10 & 51-40-20.  IAW WRI'S 53-00/8015, 53-00/8016,  53-10/8017 AND 53-00/8018.  REPLACED WEB A5361197720000 REPLACED FITTING A5361119820610 AT C7 YC 790  REPLACEDT T FITTING A5361197620000, SEE ALSO ER 13-07772 FINAL CLOSED.
